MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 4.5MM TI CORTEX SCREW SELF-TAPPING 26MM; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 4.5MM TI CORTEX SCREW SELF-TAPPING 26MM; SCREW, FIXATION, BONE
Model Number 414.826
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported the customer received of an empty bag without any product inside.No patient impact.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 414.826, lot: 52p4964, manufacturing site: grenchen, release to warehouse date: april 23, 2020.A manufacturing record evaluation was performed for the finished device with lot number 52p4964, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM TI CORTEX SCREW SELF-TAPPING 26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10202362
Report Number8030965-2020-04497
Device Sequence Number16775915
Product Code HWC
UDI-Device Identifier10886982213631
UDI-Public(01)10886982213631
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number414.826
Device Catalogue Number414.826
Device Lot Number52P4964
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1